Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Got sun burnt. Took medication for acne, had dehydration. Blisters all over body. How to cure?

I went to the beach and got sun burnt really bad. I take medication for acne on my face. I passed out the next morning of dehydration. This was on Monday. Then I had water blisters all over my face and they popped on their own. And now my face is hard feeling like scabs. I am drinki lots of water and putting netrogena lotion on it. It's starting to want to peel scan off .
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

You seem to have developed sun burns due to excessive sun exposure...
You need to apply a topical steroid containing mometasone cream over the affected area atleast twice a day over the affected area inorder to decrease the inflammation..
And take some oral antihistamines like levocetrizine once a day.
You should use a sunscreen (spf>26) everytime before you go out in the sun in future,..
Regarding a sunscreen, it is important that you should apply adequate amount of sunscreen over all the exposed areas before going out in the sun,,It should atleast be applied 30 minutes before any kind of sun exposure and it should be reapplied every 3-4 hours in you stay out in the sun...
Keep yourself hydrated by drinking lot of water
If an case you develop any kind of pigmentation over face after the lesions heal,then you might have to apply a lightening agent like kojic acid over the affected area

Hope it helps

Dr Geetika Paul
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor